- -

Some polynomial versions of cotype and applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some polynomial versions of cotype and applications

Show full item record

Carando, D.; Defant, A.; Sevilla Peris, P. (2016). Some polynomial versions of cotype and applications. Journal of Functional Analysis. 270(1):68-87. doi:10.1016/j.jfa.2015.09.017

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99679

Files in this item

Item Metadata

Title: Some polynomial versions of cotype and applications
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We introduce non-linear versions of the classical cotype of Banach spaces. We show that spaces with l.u.st. and cotype, and spaces having Fourier cotype enjoy our non-linear cotype. We apply these concepts to get ...[+]
Subjects: Cotype , Banach spaces , Monomial convergence , Vector-valued Dirichlet series
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Functional Analysis. (issn: 0022-1236 )
DOI: 10.1016/j.jfa.2015.09.017
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/j.jfa.2015.09.017
Thanks:
The first author was partially supported by CONICET-PIP 11220130100329CO, UBACyT 20020130100474BA and ANPCyT PICT 2011-1456. The third author was also supported by UPV-SP20120700. All three authors were supported by project ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record